# SDR SWIA202157538

- Difficulty date: February 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB GROUND SPOILER OB HINGE NUT IS CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED CORREDED HARDWARE AND PLACED NEW HARDWARE ON RH IB GROUND SPOILER FOR FUTURE INSTALL. REF. CAMP#22267132 FOR INSTALL.
